RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 2, Pages 153–155 (Mi mz3595)  

This article is cited in 1 scientific paper (total in 2 paper)

Brief Communications

Chaos phenomena in three-dimensional relaxation systems

A. Yu. Kolesov, Yu. S. Kolesov, E. F. Mishchenko, N. Kh. Rozov


Full text: PDF file (319 kB)

Bibliographic databases:
Received: 09.03.1989

Citation: A. Yu. Kolesov, Yu. S. Kolesov, E. F. Mishchenko, N. Kh. Rozov, “Chaos phenomena in three-dimensional relaxation systems”, Mat. Zametki, 46:2 (1989), 153–155

Citation in format AMSBIB
\Bibitem{KolKolMis89}
\by A.~Yu.~Kolesov, Yu.~S.~Kolesov, E.~F.~Mishchenko, N.~Kh.~Rozov
\paper Chaos phenomena in three-dimensional relaxation systems
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 2
\pages 153--155
\mathnet{http://mi.mathnet.ru/mz3595}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019061}
\zmath{https://zbmath.org/?q=an:0714.34076}


Linking options:
  • http://mi.mathnet.ru/eng/mz3595
  • http://mi.mathnet.ru/eng/mz/v46/i2/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Kolesov, Yu. S. Kolesov, N. Kh. Rozov, “Chaos of 'split torus' type in three-dimensional relaxation systems”, Sb. Math., 188:11 (1997), 1571–1586  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:236
    Full text:78
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020